Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 590 / 899

am85
 am85
(@am85)
Active Member
Joined: 4 months ago
Posts: 15
 

@tarruba i am sorry to hear that and I hope you get better, let us know which things work for you. Tomorrow i am going to see my oto neurologist and start with treatment, so far i have taken magnesium glycinate 400mg at night and 100mg coq10 2 times a day and i have been improving, but i have extreme fatigue also, i dont if due to all the vestibular issues. Are you having strong fatigue too? My best wishes


Patience liked
ReplyQuote
Opheas
(@opheas)
Active Member
Joined: 4 months ago
Posts: 31
 

@mountainmama I am with you on this. I tried to get a medical exemption for the first vaccine, to no avail. I could not find any doctor who would issue me an exemption. I am still going to try if my employer requires a booster, because I do NOT want to go through this again. Sorry I cant be of more help, but thought I would respond to say you are not alone in this fight.


ReplyQuote
Opheas
(@opheas)
Active Member
Joined: 4 months ago
Posts: 31
 

@cherry101 I am so sad to read this, do NOT give up! It is so difficult, but I really do think that it takes time for these symptoms to relieve. I completely understand your mental state, but it WILL get better. Please reach out to someone in your area to talk. You will get through this! 


LadyD and Cherry101 liked
ReplyQuote
Opheas
(@opheas)
Active Member
Joined: 4 months ago
Posts: 31
 

@deedee Hi Dee, I had the same problem. I am 6 weeks out, and my stomach/intestinal issues have been as bad as the dizziness. From what I have been reading, the inflammatory response may trigger something that is laying dormant, or that your immune system had under pretty good control prior to the vaccine. I have had intestinal issues in the past, so not completely surprised. Last week my doctor said to take the 20mg OTC Prilosec twice a day for a week, then drop to one a day. I also added in 1 Florajen probiotic. After three days I am feeling a lot better. I was worried about the 20mg 2x a day since dizziness is a side effect of the Prilosec, but it hasn't made it worse for me. My doctor said my gut is out of whack and that also contributes to the increased anxiety. Maybe this can help you as well. Keep me posted!


LadyT liked
ReplyQuote
LadyD
(@ladyd)
Very Active Member
Joined: 7 months ago
Posts: 142
 

@am85 I had migraines after vaccine but I now have developed PPPD. The vestibular migraines resolved themselves.

PPPD is a sudden change in the brain’s ability to interpret space and motion. Following an alarming event, the fight or flight system is activated, changing how space/motion is perceived. Once the alarming event stops, instead of resetting, the brain maintains that abnormal perception, causing constant rocking sensation for at least three months.

I had fatigue in the beginning, legs like jelly but I resolved that by walking 6 miles everyday. My issue now is postural so I find I am more dizzy when sitting or standing still but better when moving around or laying on my front. It’s very odd.

I have to retrain my brain to balance and to not be scared of the dizziness because it’s actually safe but my nervous system triggers anxiety because it’s perceiving dizziness as unsafe so I’m working on that at the moment using something called Neuroplasticity 

Hope this helps 


am85 liked
ReplyQuote
Covid vaccine
(@elena1690)
Active Member
Joined: 4 months ago
Posts: 52
 

https://pathologie-konferenz.de/

Read! I am afraid!!


ReplyQuote
Cherry101
(@cherry101)
Active Member
Joined: 4 months ago
Posts: 42
 

@opheas thanks so much I’ve been so down and I know other people are and I’ve got a little one to carry on and live for I just gave up today. I just saw no light.. I pray this leave me and everyone soon xx thanks so much for reaching out xx 


ReplyQuote
Cherry101
(@cherry101)
Active Member
Joined: 4 months ago
Posts: 42
 

@ladyd hi did you get PPPD diagnosed ? And where are you gettin help with neuroplasticity? Thanks 


LadyD liked
ReplyQuote
dee
 dee
(@deedee)
Active Member
Joined: 4 months ago
Posts: 34
 

@opheas thank you for your feedback!!  Like you I have had a lot of stomach issues before the vax including acid reflux that I am already on Prilosec 20 mg per day and a probiotic. This is different then my usual issues. It is quite a bit of pain in my “lower” ab area. It is pretty severe. I’m wondering if it is some kind of infection, inflammation or bad flareup of who knows what???!!!!  I have a zoom appt with my Doc in a couple of days to go over lab work so if I’m still hurting I will bring it up to him. This all really sucks!!  


Opheas liked
ReplyQuote
LadyD
(@ladyd)
Very Active Member
Joined: 7 months ago
Posts: 142
 

@cherry101 yes PPPD diagnosed last week. I’ve bought some books on Neuroplasticity I’m waiting for them to arrive but in the meantime I’m watching the YouTube channel ‘Balance Your Life Now’ a lady called Emma had PPPD for 3 years and healed herself using Neuroplasticity and shares tips and exercises with people to help them through. 


ReplyQuote
tarruba
(@tarruba)
Active Member
Joined: 4 months ago
Posts: 11
 

@am85 I have been taking the same supplements as you.  Also been taking nerve damage medication of Gabapentin and Tomariate and migraine medication of Aimovig and Ubelvy.  I am not fatigued, but the Gabapentin makes me very sleepy throughout the day.  The medications and supplements offer little relief.  I believe the acupuncture I have been doing has been the most therapeutic.  Good luck.  Keep me updated 


am85 liked
ReplyQuote
Cherry101
(@cherry101)
Active Member
Joined: 4 months ago
Posts: 42
 

@ladyd that’s good! Thanks did you get your diagnoses through your gp or ent ? I’m waiting to see ent in a few weeks. Did they say it was vaccine related ! I’m glad your gettin answers x 


LadyD liked
ReplyQuote
PfizerVictim
(@pfizervictim)
Very Active Member
Joined: 5 months ago
Posts: 127
 

@elena1690 a friend sent me this, not sure what to make of it. 


ReplyQuote
LadyD
(@ladyd)
Very Active Member
Joined: 7 months ago
Posts: 142
 

@cherry101 please read my post on page 590! Xx


Cherry101 liked
ReplyQuote
Quail444
(@quail444)
Active Member
Joined: 4 months ago
Posts: 24
 

New here but thought I'd share my experience, to add to the data pool if nothing else. A couple of weeks after my second Pfizer shot, I woke up with a massively swollen area on the bottom of one foot. I made no connection at all with the vaccine, but I couldn't figure out what had happened. I kept icing it and the swelling got better but it became painful and didn't go away.

Then about three weeks after that, out of the blue I got hit with rocking/swaying vertigo with some mild migraine symptoms. I have a history of migraines but I hadn't had one in years. (Spoiler: 3 1/2 months later, the dizziness still has not gone away.) A few days later, I woke up with stiff finger joints in one hand. Over the next few days that progressed to severe joint stiffness and pain all over my body. 

Fast forward a few weeks when I saw a rheumatologist who diagnosed me with seronegative rheumatoid arthritis most likely triggered by the vaccine. It's a systemic autoimmune disease, like lupus. It's seronegative because all of my labs came back negative, including the ones that are positive in 80% of people with RA. I'd never had joint pain before, so this has been quite a shock. 

I'm now on medication for the RA, but it will take at least three months to kick in, or for me to discover that it's not going to work and to try something different. So I have pain and stiffness to varying degrees every day. And the dizziness has not gone away, so I've got that rocking, swaying thing 24/7, at the same time.

During all of this I also developed the neurological symptoms like twitching and tremors, which have finally gotten somewhat better.

I'm doing vestib and balance exercises every day, along with taking all the usual supplements, healthy diet, hydration, etc.

At this point I'm assuming the vestibular symptoms were also triggered by the vaccine. I had a brain MRI that was clear. I haven't seen an ENT yet, because I don't think there's much more they'll be able to offer. I did have a similar dizziness experience years ago after trying to taper off of an SSRI, and it took about four months to feel better. Lately I've been having days where I feel noticeably better, but then I'll relapse again for two or three days. Needless to say, this is really wearing on me mentally. 

I feel for everyone who's going through any of this.


Tom Germana and LadyD liked
ReplyQuote
Page 590 / 899